manuscripta mathematica

, Volume 156, Issue 1–2, pp 117–125 | Cite as

A remark on Beauville’s splitting property

Article
  • 27 Downloads

Abstract

Let X be a hyperkähler variety. Beauville has conjectured that a certain subring of the Chow ring of X should inject into cohomology. This note proposes a similar conjecture for the ring of algebraic cycles on X modulo algebraic equivalence: a certain subring (containing divisors and codimension 2 cycles) should inject into cohomology. We present some evidence for this conjecture.

Mathematics Subject Classification

Primary 14C15 14C25 14C30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abdulali, S.: Filtrations on the cohomology of Abelian varieties. In: Brent Gordon, B., et al. (eds.) The Arithmetic and Geometry of Algebraic Cycles, Banff 1998, CRM Proceedings and Lecture Notes. American Mathematical Society Providence (2000)Google Scholar
  2. 2.
    Abdulali, S.: Tate twists of Hodge structures arising from Abelian varieties. In: Kerr, M., et al. (eds.) Recent Advances in Hodge Theory: Period Domains, Algebraic Cycles, and Arithmetic, London Mathematical Society Lecture Note Series 427. Cambridge University Press, Cambridge (2016)Google Scholar
  3. 3.
    Arapura, D.: Motivation for Hodge cycles. Adv. Math. 207, 762–781 (2006)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Beauville, A.: Sur l’anneau de Chow d’une variété abélienne. Math. Ann. 273, 647–651 (1986)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Beauville, A.: On the splitting of the Bloch–Beilinson filtration. In: Nagel, J., et al. (eds.) Algebraic Cycles and Motives, London Mathematical Society Lecture Notes 344. Cambridge University Press, Cambridge (2007)Google Scholar
  6. 6.
    Beauville, A., Voisin, C.: On the Chow ring of a \(K3\) surface. J. Algebraic Geom. 13, 417–426 (2004)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Charles, F., Pacienza, G.: Families of Rational Curves on Holomorphic Symplectic Varieties and Applications to \(0\)-Cycles. arXiv:1401.4071
  8. 8.
    Fu, L.: Beauville–Voisin conjecture for generalized Kummer varieties. Int. Math. Res. Not. 12, 3878–3898 (2015)MathSciNetMATHGoogle Scholar
  9. 9.
    Fu, L., Tian, Z., Vial, C.: Motivic Hyperkähler Resolution Conjecture for Generalized Kummer Varieties. arXiv:1608.04968
  10. 10.
    Jannsen, U.: Equivalence relations on algebraic cycles. In: The Arithmetic and Geometry of Algebraic Cycles, Banff 1998. In: Gordon, B., et al. (eds.) CRM Proceedings and Lecture Notes. American Mathematical Society Providence (2000)Google Scholar
  11. 11.
    Kahn, B., Murre, J., Pedrini, C.: On the transcendental part of the motive of a surface. In: Nagel, J., et al. (eds.) Algebraic Cycles and Motives. Cambridge University Press, Cambridge (2007)Google Scholar
  12. 12.
    Kimura, S.: Chow groups are finite dimensional, in some sense. Math. Ann. 331, 173–201 (2005)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Laterveer, R.: Hard Lefschetz for Chow groups of generalized Kummer varieties. Abh. Math. Semin. Univ. Hambg. 87(1), 135–144 (2017)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Rieß, U.: On Beauville’s conjectural weak splitting property. Int. Math. Res. Not. 20, 6133–6150 (2016)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Shen, M., Vial, C.: The Fourier transform for certain hyper Kähler fourfolds. Mem. AMS 240(1139) vii+163 (2016)Google Scholar
  16. 16.
    Shen, M., Vial, C.: The motive of the Hilbert cube \(X^{[3]}\). Forum Math. Sigma 4, 1–55 (2016)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Vial, C.: On the motive of some hyperkähler varieties. J. für Reine u. Angew. Math. 725, 235–247 (2017)MathSciNetMATHGoogle Scholar
  18. 18.
    Voisin, C.: On the Chow ring of certain algebraic hyper-Kähler manifolds. Pure Appl. Math. Q. 4(3), 613–649 (2008)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Voisin, C.: Chow rings and decomposition theorems for \(K3\) surfaces and Calabi–Yau hypersurfaces. Geom. Topol. 16, 433–473 (2012)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Voisin, C.: Chow Rings, Decomposition of the Diagonal, and the Topology of Families. Princeton University Press, Princeton (2014)CrossRefMATHGoogle Scholar
  21. 21.
    Voisin, C.: Remarks and questions on coisotropic subvarieties and \(0\)-cycles of hyper-Kähler varieties. In: Faber, C., et al. (eds.) K3 Surfaces and Their Moduli, Proceedings of the Schiermonnikoog Conference 2014, Progress in Mathematics 315. Birkhäuser (2016)Google Scholar
  22. 22.
    Xu, Z.: Algebraic Cycles on a Generalized Kummer Variety. arXiv:1506.04297v1
  23. 23.
    Yin, Q.: Finite-dimensionality and cycles on powers of \(K3\) surfaces. Comment. Math. Helv. 90, 503–511 (2015)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany 2017

Authors and Affiliations

  1. 1.Institut de Recherche Mathématique Avancée, CNRSUniversité de StrasbourgStrasbourg CedexFrance

Personalised recommendations